, Volume 38, Issue 2, pp 393-405

Tensor invariants for certain subgroups of the orthogonal group

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let V be an n-dimensional vector space, and let O n be the orthogonal group. Motivated by a question of B. Szegedy (J. Am. Math. Soc. 20(4), 2007), about the rank of edge connection matrices of partition functions of vertex models, we give a combinatorial parameterization of tensors in V k invariant under certain subgroups of the orthogonal group. This allows us to give an answer to this question for vertex models with values in an algebraically closed field of characteristic zero.